# SDR 9EK2016F00000

- Difficulty date: February 15, 2016
- Submitted: August 16, 2016
- Operation: Air carrier
- Aircraft: N730TS
- Make and model: Bolkms BO105S
- Aircraft serial: S895
- Engine: Allsn 250C20
- System (JASC): 7261 · Turbine Engine Oil System
- Part: B-Nut
- Part number: R6112
- Condition: Loose
- Location: Engine Oil
- Part time: 5,950 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FOUND B-NUT LOOSE ON ENGINE THAT ATTACHES RETURN OIL LINE TO RESERVOIR.  LINE DOES NOT HAVE ANY SAFETYING PROVISION.  METAL FITTING ASSY WAS FOUND LOOSE NOT HOSE.
